Recovering From Invega

Updated
Zizzy Says:

In April 2020 I was put on a community treatment order depot shot of Invega every 4 weeks for roughly 6 months after a month long episode/hospitalisation of drug induced psychosis. I suffered from EXTREME depression, anhedonia, suicidal thoughts, anxiety, inability to function or stand up for long periods of time. After roughly 6/7 months of being OFF the medication I am starting to return to my old self, feeling much more optimistic about life and find myself laughing again (still have the inability to fully cry) but it’s no where near as bad as it once was. This medication is toxic and I wouldn’t wish it upon anyone, but if you are someone who has been experiencing ill effects, just know that it IS possible to get better. I promised myself if I ever got out of the hell I went through while on the medication, I would share my story as a glimmer of hope as I know there aren’t many success stories. Good luck

2 Replies

Earliest Newest Votes
1
Optimistic Says:

I am so happy for you! They gave my mom that medication, then they switched her to Risperidol injections & that killed her.

I am so happy you’re off that crap.

Was this helpful? 0
2
VerFree Says:

I'm so sorry about what you've both been through, but very glad that you are recovering, now, Zizzy.

While medications, such as Invega, can be a miracle for some people, they don't work well for everyone that tries them, since we are all different. The FDA also warns that they can cause an increased risk of suicide in some people, as well as other side effects, such as nausea, somnolence, weight gain, drooling, and stomach pain.

Optimistic, it is never easy to lose our parents, and there is really nothing I can say to comfort you. However, I wish I could give you a hug of support.

How are you doing?

Was this helpful? 0

More Discussions:

recovering from chantix damage

My boyfriend of 2 years started took Chantix for 6 weeks but has been off it for 2 weeks now. I asked him to quit becaus...

1 REPLY
Heavy Drug uses and the chances of recovering the health of my liver.

I am 30 years old about 140 pounds. For about 6 months out of each year ( when I have an excess of seasonal cash) since ...

1 REPLY
invega sustenna is poison

I was forced 6 injections. I'm dying from it. IT is the worst torturous death you can imagine. over 50 side effects....

19 REPLIES
invega sustenna

Can it be dangerous to take invega sustenna? ## as far as I know, 4.5% in comparison to 2.6 % on placebo died, but not s...

8 REPLIES
invega sustenna side effects

After my serious episode they started me on 156 invega sustenna injection. Lets see the first 2 weeks I am extremely tir...

7 REPLIES
Invega problems

I have been taking invega 3mg for about a year, and have started feeling like my heart is fluttering. I also got to the ...

6 REPLIES
invega uses

My friends daughter was just put on this drug when she had a psychotic break and was hospitalized. My friend said they h...

6 REPLIES
Invega horrible drug

I was given two shots of invega sustenna, the 234mg loading dose and then the 154mg starting does and it as been the mos...

3 REPLIES
Invega and weight gain

This is my story: I've been taking Invega since 2013. I read dozens of pages on the Internet and they say it causes ...

2 REPLIES
Invega withdrawal

So I took the invega shot one time. I never went back a week later to get the other dose. I'm not schizophrenic I do...

2 REPLIES